# SDR IPXA1569591

- Difficulty date: September 26, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504652
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING NR 2 OTBD THRUST REVERSER, DAMAGED NR 2 PYLON PANEL CUTOUT FOR PANEL NR443BR.  REPAIRED IAW ATS ER 11-04738.
